# SDR AWXA200300523

- Difficulty date: May 11, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 41,909 hours, 24,576 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: R-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING INSPECTION THE R-2 DOOR SLIDE RELEASE CABLE WAS FOUND FRAYED.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR SLIDE RELEASE CABLE, OPERATIONAL CHECK WAS GOOD.
